MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX LOCK-IT PLUS ANESTHESIA CATHETER SECUREMENT; CATHETER, CONDUCTION, ANESTHETIC

SMITHS MEDICAL ASD, INC. PORTEX LOCK-IT PLUS ANESTHESIA CATHETER SECUREMENT; CATHETER, CONDUCTION, ANESTHETIC
Model Number 100/399/218
Medical Device Problem Codes Fracture (1260); Device Contamination with Body Fluid (2317)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the use of the product, the customer noticed it was broken.A blood mark was found on it.No patient injury or adverse affects.No additional information is available for this complaint at this time.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual inspection was performed.Visual inspection found the cover (flap), which is part of the clamp, was missing.It also contained a dark mark in one of the corners thus confirming the complaint.Due to the device being removed from the packaging and the adhesive cover being removed, it cannot be determined when the cover became missing or when the dark mark became attached to the device.The root cause of the issue could not be determined.This issue will be monitored for any increase in occurrence.If the occurrence of this issue increases significantly, additional investigative action will be taken accordingly.

Brand Name
PORTEX LOCK-IT PLUS ANESTHESIA CATHETER SECUREMENT
Common Device Name
CATHETER, CONDUCTION, ANESTHETIC
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
NULL
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
7-1-1 akasaka,
minneapolis, MN 55442
MDR Report Key14986294
Report Number3012307300-2022-13252
Device Sequence Number1777685
Product Code BSO
UDI-Device Identifier00351688068142
UDI-Public00351688068142
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051524
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2025
Device Model Number100/399/218
Device Catalogue Number100/399/218
Device Lot Number4019578
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2022
Supplement Date Received by Manufacturer08/11/2022
Initial Report FDA Received Date07/12/2022
Supplement Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown